Forums at Psych Central - View Single Post - Struggling .... but trying
View Single Post
Old 03-17-2019, 03:01 PM
Skeezyks's Avatar
Skeezyks Skeezyks is offline
Apparition
 
Member Since: Oct 2015
Location: L'Etoile du Nord
Posts: 17,338
Skeezyks Skeezyks is offline
Apparition
Skeezyks's Avatar
Skeezyks has no updates.
 
Member Since: Oct 2015
Location: L'Etoile du Nord
Posts: 17,338 (SuperPoster!)

3 yr Member
12.8k hugs
given
PC PoohBah!
Smile Re: Struggling .... but trying

Somewhere in the back of my mind I seem to recall being told, by one of the various mental health professionals I've seen over the years, that one drawback of Seroquel is that it causes weight gain. (Please don't quote me on that one though. I could be wrong.) I've worked hard for years to keep my weight at the level it's presently at. And one of the things that keeps me from considering being on any kind of medication (psychiatric or otherwise) is concern over the potential for weight gain. The fatigue that can accompany taking antidepressants is also a big concern for me. So I can sympathize with your situation.

Here are links to 2 articles, from PC's archives, that talk about how to handle the overwhelming fatigue of depression. I don't know if they'll be of any help. But perhaps there's something in them that can be:

5 Tips for Dealing with the Overwhelming Fatigue of Depression

5 More Tips for Dealing with the Overwhelming Fatigue of Depression

__________________
Speak only if you can improve upon the silence.
Skeezyks is offline   Reply With QuoteReply With Quote